# SDR SWAA2014090931723

- Difficulty date: August 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SKIN LOWER FWD CORNER CRACKED AT BS 958, STRINGER 17R.  REPAIRED SKIN IAW SRM.
